Please Help!! I am a 23 year old female. Very healthy.
About two weeks ago I suddenly broke out into a rash of little pimples all over my face.. everywhere. They are little flesh/pinkish colored bumps and when squeezed ooze a string of white pus. I have had acne before, but never a sudden acute onset of it evenly all over my face. I am not sure what to do.
(here is a picture so you can get an idea)
See how even it is? ALL OVER? So strange for me.
I normally have a few pimples here and there, but never covering my entire face, nor for so long. (they seem to be the largest and worst on my chin)
I have tried applying OTC anti fungal creams (tinactin and Lotrimin), and retin-a. I also have ketoconazole cream at my disposal but have not tried it yet. Nothing has helped. I have thrown away any old makeup/ face creams. My mother even gave me some tetracycline she had in her medicine cabinet, it has been almost a week and that is not working either!! I would go to a dermatologist but have no insurance.
I am considering going to a regular medical clinic to see if they can prescribe me something.
Please help, this is so embarassing.
(could this be caused by soy products?)
This is not a fungus. It looks like an explosion of acne. Acne does this sometimes--don't know why. It takes several weeks to turn this around. Taking tetracycline for a week won't do it. You should see a dermatologist as soon as you can arrange it. You can be helped, but it will take some time. These marks should not scar, by the way. Go soon.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.